# SDR XN0A1351

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,649 hours, 21,457 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LT LIGHTS, DOOR AND GEAR UNSAFE STAYED ON.   REMOVED AND REPLACED LT MLG UPLOCK ASSY IAW AMM CHAPTER 32-31-44, LEAK AND OPS CHECKS GOOD. PERFORMED FREE FALL EXTENSION TEST IAW AMM CHAPTER 32-30-00 PAGE 501, OPS CHECKS GOOD. PERFORMED NORMAL LANDING GEAR EXTENSION AND RETRACTION FUNCTIONAL TEST IAW AMM CHAPTER 32-30-00 PAGE 501 PARA (D) AND PARA (E), OPS CHECKS GOOD.(STATUS:SUPP/CLOSED)
